# SDR 07FDEA03606

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON UPPER SKIN ON TRAILING EDGE OF RT ELEVATOR BETWEEN RIB 6-8.  REPAIR OF CORE AND INSTALLING EXTERNAL REPAIR STRAP, PERFORMED BY EA 6-5521-92209 AND RAS/CASA/4419/2005 ISSUE A.
